# SDR DALA2022070604686

- Difficulty date: July 6, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 58,376 hours, 27,506 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 LMLG RETRACT ACTUATOR ANCHORAGE FITTING CHAMFER AND SPHERICAL BEARING BORE HAS CORROSION. CORRECTIVE ACTION: REPAIRED LH MLG RETRACT ACTUATOR ANCHORAGE FITTING PER A320 SRM 57-26-13. (2307733)
